# SDR MASA200601196

- Difficulty date: April 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 19,379 hours, 14,453 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0857
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 14,455 hours, 12,095 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6299 RNO.  FLT SPOILERON CAUTION MESSAGE.  MX REMOVED AND REPLACED THE NR 2 SECU, OPERATIONAL CK NORMAL.  NO FURTHER ACTION REQUIRED.
